# SDR REXA2016091601799

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE DOOR LOWER, OUTER SEAL RETAINER DENTED, CRUSHED WITH TORN SEAL.  CONTINUATION CARD 81519611, OP 210.  R & R INNER AND
OUTER SEAL RETAINER ON CENTER BAG BAY DOOR IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
